Almost commuting Hermitian matrices.
Mathematica Scandinavica, Tome 56 (1985), pp. 222-240
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1985__56_166935,
author = {Kenneth R. Davidson},
title = {Almost commuting {Hermitian} matrices.},
journal = {Mathematica Scandinavica},
pages = {222--240},
year = {1985},
volume = {56},
zbl = {0563.15010},
url = {http://geodesic.mathdoc.fr/item/MS2_1985__56_166935/}
}
Kenneth R. Davidson. Almost commuting Hermitian matrices.. Mathematica Scandinavica, Tome 56 (1985), pp. 222-240. http://geodesic.mathdoc.fr/item/MS2_1985__56_166935/